MURAL - Maynooth University Research Archive Library



    Items where Author is "Bechtluft-Sachs, Stefan"


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Jump to: Article | Monograph
    Number of items: 14.

    Article

    Bechtluft-Sachs, Stefan and Wraith, David (2012) On the topology of G-manifolds with finitely many non-principal orbits. Topology and its Applications, 159 (15). pp. 3282-3293. ISSN 1879-3207

    Bechtluft-Sachs, Stefan and Wraith, David (2010) Manifolds of low cohomogeneity and positive Ricci curvature. Differential Geometry and Its Applications, 28 (3). pp. 282-289. ISSN 0926-2245

    Bechtluft-Sachs, Stefan (2008) An Integral Formula for the Maslov-Index of a Symplectic Path. Reports on Mathematical Physics, 61 (3). pp. 417-427.

    Bechtluft-Sachs, Stefan (2007) A finite element computation of eigenvalues of elliptic operators on compact manifolds. Journal of Computational Analysis And Applications, 9. pp. 385-395.

    Bechtluft-Sachs, Stefan (2006) Infima of Universal Energy Functionals on Homotopy Classes. Mathematische Nachrichten, 279 (15). pp. 1634-1640. ISSN 0025-584X

    Bechtluft-Sachs, Stefan (2005) Stability of natural energy functionals at Riemannian subimmersions. Tohoku Mathematical Journal, 57. pp. 293-302.

    Bechtluft-Sachs, Stefan (2003) Bordism of regularly defective maps. Mathematische Zeitschrift, 245. pp. 529-543.

    Bechtluft-Sachs, Stefan (2003) Tension field and Index form of Energy-Type Functionals. Glasgow Mathematical Journal, 45 (1). pp. 117-122. ISSN 0017-0895

    Bechtluft-Sachs, Stefan (2002) The local defect index up to finite ambiguity. Topology and its Applications , 119. pp. 113-116.

    Bechtluft-Sachs, Stefan (2000) The Computation of Eta-Invariants on Manifolds with Free Circle Action. Functional Analysis, 174 (2). pp. 251-263.

    Bechtluft-Sachs, Stefan (2000) Sets of Fibre Homotopy Classes and Twisted Order Parameter Spaces. Communications in Mathematical Physics Manuscript, 211. pp. 407-412.

    Bechtluft-Sachs, Stefan (1999) Manifolds Carrying Large Scalar Curvature. Asian Journal of Mathematics , 3 (2). pp. 373-380. ISSN 1093-6106

    Bechtluft-Sachs, Stefan (1999) The Global Defect Index. Communications in Mathematical Physics, 202. pp. 403-409.

    Monograph

    Bechtluft-Sachs, Stefan (2016) Homotopy classes with small Jacobians. Working Paper. UNSPECIFIED.

    This list was generated on Thu Mar 21 19:04:06 2019 UTC.